# SDR SWAA2019031430641

- Difficulty date: February 26, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,576 hours, 9,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL VAPOR BARRIER CRACKED AT BS 663, RBL 20.  REPAIRED WEB IAW SRM.
